Alert archive / California / Small Craft Advisories in 2016
Small Craft Advisory 54, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at May 7, 2016, 2:15 PM PDT. It took effect at May 8, 2016, 9:00 AM PDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- May 7, 2016, 2:15 PM PDT (21:15 UTC)
- In effect from
- May 8, 2016, 9:00 AM PDT
- Expired
- May 9, 2016, 3:00 AM PDT
- In force
- 18 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
817 WHUS76 KEKA 072115 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 215 PM PDT SAT MAY 7 2016 PZZ470-080515- /O.CON.KEKA.SC.Y.0053.000000T0000Z-160507T2200Z/ /O.EXT.KEKA.GL.W.0035.160507T2200Z-160510T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 215 PM PDT SAT MAY 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING NOW IN EFFECT UNTIL 9 PM PDT MONDAY... * WINDS...N 25 TO 30 KT WINDS WITH GUSTS TO 40 KT. STRONG SUSTAINED NORTH WINDS WITH GALE FORCE GUSTS WILL CONTINUE THROUGH THE WEEKEND. * WAVES...N 10 TO 13 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-080515- /O.NEW.KEKA.SC.Y.0054.160508T1600Z-160509T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 215 PM PDT SAT MAY 7 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SUNDAY TO 3 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM SUNDAY TO 3 AM PDT MONDAY. * WINDS...NW 5 TO 15 KT TONIGHT...BECOMING 15 TO 25 KT WITH GUSTS TO 35 KT NEAR CAPE MENDOCINO ON SUNDAY. * WAVES...NW 8 TO 11 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-080515- /O.EXT.KEKA.SC.Y.0052.000000T0000Z-160510T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 215 PM PDT SAT MAY 7 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT TUESDAY... * WINDS...N 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT. STRONG NORTH WINDS WILL CONTINUE THROUGH THE WEEKEND. * WAVES...NW 9 TO 12 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-080515- /O.EXT.KEKA.SC.Y.0052.000000T0000Z-160510T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 215 PM PDT SAT MAY 7 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT MONDAY... * WINDS...NW 15 TO 25 KT. GUSTS TO 35 KT POSSIBLE NEAR POINT SAINT GEORGE. STRONG NORTH WINDS WILL CONTINUE THROUGH THE WEEKEND...PARTICULARLY NORTH OF PATRICKS POINT. * WAVES...NW 8 TO 11 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
6 follow-up statements
987 WHUS76 KEKA 080339 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 839 PM PDT SAT MAY 7 2016 PZZ470-081145- /O.CON.KEKA.GL.W.0035.000000T0000Z-160510T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 839 PM PDT SAT MAY 7 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY... * WINDS...N 25 TO 30 KT WITH GUSTS TO 40 KT. A BRIEF REDUCTION IN WIND SPEEDS WILL OCCUR OVERNIGHT WITH WINDS INCREASING AGAIN ON SUNDAY. * WAVES...N 10 TO 13 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-081145- /O.CON.KEKA.SC.Y.0052.000000T0000Z-160510T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 839 PM PDT SAT MAY 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WINDS...N 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT THROUGH MONDAY. * WAVES...NW 8 TO 12 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-081145- /O.CON.KEKA.SC.Y.0054.160508T1600Z-160509T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 839 PM PDT SAT MAY 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO 3 AM PDT MONDAY... * WINDS...N 5 TO 15 KT TONIGHT...BECOMING 15 TO 25 KT WITH GUSTS TO 35 KT NEAR CAPE MENDOCINO ON SUNDAY. * WAVES...NW 7 TO 10 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-081145- /O.CON.KEKA.SC.Y.0052.000000T0000Z-160510T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 839 PM PDT SAT MAY 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY... * WINDS...LIGHT SOUTH WINDS WILL BECOME NW 15 TO 25 KT SUNDAY THROUGH MONDAY. GUSTS TO 35 KT POSSIBLE NEAR POINT SAINT GEORGE. * WAVES...NW 7 TO 11 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
201 WHUS76 KEKA 080959 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 259 AM PDT SUN MAY 8 2016 PZZ475-081800- /O.EXT.KEKA.SC.Y.0052.000000T0000Z-160508T2200Z/ /O.EXB.KEKA.GL.W.0035.160508T2200Z-160509T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 259 AM PDT SUN MAY 8 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PDT MONDAY. * WINDS...N 15 TO 25 KT WITH OCCASIONAL GUSTS TO 40 KT THROUGH MONDAY MORNING. * WAVES...NW 8 TO 12 FT AT 9 SECONDS...HIGHEST SEAS IN WESTERN PORTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ470-081800- /O.CON.KEKA.GL.W.0035.000000T0000Z-160510T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 259 AM PDT SUN MAY 8 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY... * WINDS...N 25 TO 30 KT WITH GUSTS TO 40 KT THROUGH MONDAY EVENING. * WAVES...N 10 TO 13 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ455-081800- /O.CON.KEKA.SC.Y.0054.160508T1600Z-160509T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 259 AM PDT SUN MAY 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 AM PDT MONDAY... * WINDS...N 15 TO 25 KT WITH GUSTS TO 35 KT NEAR CAPE MENDOCINO ON SUNDAY. * WAVES...NW 7 TO 10 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-081800- /O.CON.KEKA.SC.Y.0052.000000T0000Z-160510T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 259 AM PDT SUN MAY 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY... * WINDS...LIGHT AND VARIABLE WINDS EARLY SUNDAY MORNING...THEN BECOMING NW 15 TO 25 KT SUNDAY MORNING AND CONTINUING THROUGH MONDAY EVENING. GUSTS TO 35 KT POSSIBLE NEAR POINT SAINT GEORGE. * WAVES...NW 7 TO 11 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
673 WHUS76 KEKA 081558 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 858 AM PDT SUN MAY 8 2016 PZZ475-090000- /O.CON.KEKA.SC.Y.0052.000000T0000Z-160508T2200Z/ /O.CON.KEKA.GL.W.0035.160508T2200Z-160509T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 858 AM PDT SUN MAY 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PDT MONDAY... * WINDS...N 15 TO 20 KT THIS MORNING...INCREASING TO N 20 TO 30 KT WITH OCCASIONAL GUSTS TO 40 KT THIS AFTERNOON THROUGH MONDAY EVENING. * WAVES...NW 8 TO 12 FT AT 9 SECONDS...HIGHEST SEAS IN WESTERN PORTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ470-090000- /O.CON.KEKA.GL.W.0035.000000T0000Z-160510T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 858 AM PDT SUN MAY 8 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY... * WINDS...N 15 TO 25 KT THIS MORNING...INCREASING TO N 25 TO 30 KT WITH GUSTS TO 40 KT THIS AFTERNOON THROUGH MONDAY EVENING. * WAVES...N 10 TO 13 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ455-090000- /O.CON.KEKA.SC.Y.0054.160508T1600Z-160509T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 858 AM PDT SUN MAY 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS...N INCREASING TO 15 TO 25 KT WITH GUSTS TO 35 KT NEAR CAPE MENDOCINO THIS AFTERNOON THROUGH MONDAY. WINDS WILL BE LIGHTER AND MORE VARIABLE BETWEEN SHELTER COVE AND FORT BRAGG. * WAVES...NW 7 TO 10 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-090000- /O.CON.KEKA.SC.Y.0052.000000T0000Z-160510T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 858 AM PDT SUN MAY 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY... * WINDS...LIGHT AND VARIABLE WINDS EARLY SUNDAY MORNING...THEN BECOMING NW 15 TO 25 KT THROUGH THE DAY AND CONTINUING THROUGH MONDAY EVENING. GUSTS TO 35 KT POSSIBLE NEAR POINT SAINT GEORGE. * WAVES...NW 7 TO 11 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
607 WHUS76 KEKA 082210 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 310 PM PDT SUN MAY 8 2016 PZZ475-090615- /O.EXP.KEKA.SC.Y.0052.000000T0000Z-160508T2200Z/ /O.CON.KEKA.GL.W.0035.000000T0000Z-160509T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 310 PM PDT SUN MAY 8 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WINDS...N 20 TO 30 KT WITH OCCASIONAL GUSTS TO 40 KT. * WAVES...NW 9 TO 12 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ470-090615- /O.CON.KEKA.GL.W.0035.000000T0000Z-160510T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 310 PM PDT SUN MAY 8 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY... * WINDS...N 25 TO 30 KT WITH GUSTS TO 40 KT. * WAVES...N 10 TO 13 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ455-090615- /O.CON.KEKA.SC.Y.0054.000000T0000Z-160509T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 310 PM PDT SUN MAY 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS...N 15 TO 25 KT WITH GUSTS TO 35 KT NEAR CAPE MENDOCINO. WINDS WILL BE LIGHTER AND MORE VARIABLE BETWEEN SHELTER COVE AND FORT BRAGG. * WAVES...NW 7 TO 10 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-090615- /O.CON.KEKA.SC.Y.0052.000000T0000Z-160510T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 310 PM PDT SUN MAY 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY... * WINDS...NW 15 TO 25 KT. GUSTS TO 35 KT POSSIBLE NEAR POINT SAINT GEORGE. * WAVES...NW 7 TO 11 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
408 WHUS76 KEKA 090357 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 857 PM PDT SUN MAY 8 2016 PZZ475-091200- /O.CON.KEKA.GL.W.0035.000000T0000Z-160509T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 857 PM PDT SUN MAY 8 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY... * WINDS...N 20 TO 30 KT WITH OCCASIONAL GUSTS TO 40 KT. * WAVES...NW 9 TO 12 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ470-091200- /O.CON.KEKA.GL.W.0035.000000T0000Z-160510T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 857 PM PDT SUN MAY 8 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY... * WINDS...N 25 TO 30 KT WITH GUSTS TO 40 KT. * WAVES...N 10 TO 13 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ455-091000- /O.CON.KEKA.SC.Y.0054.000000T0000Z-160509T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 857 PM PDT SUN MAY 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS...N 15 TO 25 KT WITH GUSTS TO 35 KT NEAR CAPE MENDOCINO. WINDS WILL BE LIGHTER AND MORE VARIABLE BETWEEN SHELTER COVE AND FORT BRAGG. * WAVES...NW 7 TO 10 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-091200- /O.CON.KEKA.SC.Y.0052.000000T0000Z-160510T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 857 PM PDT SUN MAY 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY... * WINDS...NW 15 TO 25 KT. GUSTS TO 35 KT POSSIBLE NEAR POINT SAINT GEORGE. * WAVES...NW 7 TO 11 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
217 WHUS76 KEKA 091023 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 323 AM PDT MON MAY 9 2016 PZZ455-091130- /O.EXP.KEKA.SC.Y.0054.000000T0000Z-160509T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 323 AM PDT MON MAY 9 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ PZZ475-091830- /O.EXT.KEKA.GL.W.0035.000000T0000Z-160509T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 323 AM PDT MON MAY 9 2016 ...GALE WARNING NOW IN EFFECT UNTIL 4 PM PDT THIS AFTERNOON... * WINDS...N 20 TO 30 KT WITH OCCASIONAL GUSTS TO 40 KT. STRONGEST GUSTS IN NORTHERN PORTION. * WAVES...NW 9 TO 12 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ470-091830- /O.CON.KEKA.GL.W.0035.000000T0000Z-160510T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 323 AM PDT MON MAY 9 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...N 25 TO 30 KT WITH GUSTS TO 40 KT. STRONGEST GUSTS IN NORTHERN PORTION. * WAVES...N 10 TO 13 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-091830- /O.CON.KEKA.SC.Y.0052.000000T0000Z-160510T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 323 AM PDT MON MAY 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...NW 15 TO 25 KT. GUSTS TO 35 KT POSSIBLE NEAR POINT SAINT GEORGE. * WAVES...NW 7 TO 11 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at May 7, 4:05 AM PDT, 10 hours 10 minutes earlier.
Area forecast discussion, May 7, 4:05 AM PDT, 10 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
405 AM PDT SAT MAY 7 2016
.SYNOPSIS...AN UPPER TROUGH IS SLOWING MOVING EAST WHICH WILL
ALLOW SHOWER AND THUNDERSTORM ACTIVITY OVER THE INTERIOR TO
SUBSIDE. HIGH PRESSURE WILL GRADUALLY BUILD ALONG THE WEST
COAST OVER THE NEXT FEW DAYS.
&&
.DISCUSSION...THE UPPER LEVEL LOW THAT BROUGHT SHOWERS AND
THUNDERSTORMS TO THE INTERIOR CONTINUES TO SLOWLY MOVE OFF TO THE
EAST. THIS WILL ALLOW WRAP AROUND FLOW TO SLOWLY DIMINISH AND
CONVECTIVE ACTIVITY TO SUBSIDE. ALTHOUGH SOME CONVECTION IS
POSSIBLE AGAIN IN THIS AFTERNOON IT SHOULD BE ONLY CONFINED TO
SOME LIGHT ISOLATED SHOWERS. NORTH AND NORTHEAST FLOW ALONG THE
COAST SHOULD ALLOW SOME CLEARING FOR MOST OF THE COASTAL AREAS
EXCEPT FOR HUMBOLDT BAY REGION WHERE HI RES MODELS SUGGEST THAT
LOW CLOUDS WILL BE STUBBORN ONCE AGAIN KEEPING MUCH OF THE WEEKEND
COOL AND A BIT DREARY. BY SUNDAY THE UPPER LEVEL RIDGE STARTS TO
BUILD INTO THE AREA. ONE MORE WAVE MOVING THROUGH THE FLOW MAY
BRING SOME COASTAL DRIZZLE EARLY SUNDAY MORNING...BUT OTHERWISE
DRY CONDITIONS ARE EXPECTED. SUNDAY AFTERNOON A CHANCE OF AT LEAST
SOME PARTIAL CLEARING MAY OCCUR AROUND HUMBOLDT BAY WHILE THE
REMAINING COASTLINE SHOULD BE MAINLY CLOUD FREE. THE RIDGE OF HIGH
PRESSURE WILL CONTINUE TO BUILD IN ACROSS THE AREA THROUGH MID
WEEK...WHERE INTERIOR WARMING TREND IS EXPECTED BUT TEMPERATURES
WILL LIKELY BE ONLY A LITTLE ABOVE NORMAL.
&&
.AVIATION...STRATUS HAD AFFLICTED MUCH OF THE COAST AND INTERIOR
VALLEYS LAST NIGHT WITH MID TO UPPER CLOUD COVER BLANKETING MUCH OF
NORTHERN CALIFORNIA. UPPER LEVEL CLOUDS WILL GRADUALLY SHIFT
SOUTHEAST AS THE PARENT LOW PROPAGATES EASTWARD. RESIDUAL
INSTABILITY ASSOCIATED WITH THE LOW PRESSURE SYSTEM COULD BRING SOME
SHOWERS WITH A POSSIBLE THUNDERSTORM TO INLAND AREAS THIS AFTERNOON.
STRATUS WILL STUBBORNLY LINGER AROUND PARTS OF THE COAST
TODAY(ESPECIALLY AROUND HUMBOLDT BAY) BUT PARTS OF THE COAST MAY SEE
SOME BRIEF BROKEN CLOUD COVER LATE THIS AFTERNOON. EXPECT MVFR TO
IFR TO RETURN TO THE COAST LATE TONIGHT. KML
&&
.MARINE...STRONG HIGH SURFACE PRESSURE OFFSHORE WILL HELP MAINTAIN A
TIGHTENED PRESSURE GRADIENT ACROSS THE CALIFORNIA COASTAL WATERS
BRINGING STRONG NORTHERLY WINDS THROUGH THE WEEKEND. INITIALLY, THE
STRONGEST WINDS WILL BE NORTH OF CAPE MENDOCINO WITH STRONGER WINDS
MOVING SOUTH BY SUNDAY. SMALL CRAFT ADVISORIES WILL PERSIST ACROSS
MOST OF THE WATERS TODAY WITH THE EXCEPTION OF THE SOUTHERN INNER
WATERS. WINDS WILL INCREASE BRINGING A GALE WARNING TO THE NORTHERN
OUTER WATERS BY THIS AFTERNOON. STEEP WAVES GENERATED FROM THE GALE
MAY PROPAGATE NEARSHORE WHICH RAISES THE CONCERN FOR A POSSIBLE
HAZARDOUS SEAS WARNING FOR THE NORTHERN INNER WATERS. AS OF NOW IT
LOOKS MARGINAL BUT IT WILL BE SOMETHING TO KEEP IN MIND. ADVISORIES
WILL LIKELY NEED TO BE EXTENDED THROUGH SUNDAY AS THE PRESSURE
GRADIENT REMAINS TIGHT WITH NEAR GALES POSSIBLE IN THE AFTERNOON.
THE GRADIENT WON'T RELAX MORE SIGNIFICANTLY UNTIL LATE MONDAY INTO
TUESDAY WHEN FRESH NORTH WINDS BECOME LIGHT TO MODERATE. STEEP WAVES
WILL BUILD IN RESPONSE TO THE WINDS OTHERWISE SMALLER NORTHWESTERLY
SWELLS WILL PROPAGATE THE WATERS INTO EARLY NEXT WEEK. KML
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 3 AM PDT SUNDAY FOR PZZ450.
SMALL CRAFT ADVISORY UNTIL 3 PM PDT THIS AFTERNOON FOR PZZ470.
GALE WARNING FROM 3 PM THIS AFTERNOON TO 3 AM PDT SUNDAY FOR
PZZ470.
SMALL CRAFT ADVISORY UNTIL 10 PM PDT THIS EVENING FOR PZZ475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
FOR FORECAST ZONE INFORMATION
SEE FORECAST ZONE MAP ONLINE:
HTTP://WWW.WEATHER.GOV/EUREKA/ZONEMAP.PNGHazardous weather outlook, May 7, 2:52 AM PDT, 11 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 252 AM PDT SAT MAY 7 2016 CAZ001-002-081000- REDWOOD COAST-MENDOCINO COAST- 252 AM PDT SAT MAY 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-004-076-081000- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 252 AM PDT SAT MAY 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE AGAIN ACROSS THE AREA TODAY...WITH THE GREATEST CHANCES DURING THE AFTERNOON. A FEW STRONG STORMS ARE POSSIBLE WITH SMALL HAIL...GUSTY WINDS...AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 3:14 AM PDT | Gale Warning | EKA | 72 hr | |
| May 7, 3:14 AM PDT | Small Craft Advisory | EKA | 12 hr |
Nearby
Small Craft Advisories in California, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.